All Journal Entries Journals

Day 5

Feb 01, 2013 - 4 comments
Tags:

day 5

,

Pain

,

Vicodin

,

Hope

,

generic adderall

,

Vicodin Detox

,

seizure disorder

,

Back pain



As soon as it hits midnight I will officially be FIVE days free of Vicodin! I'm beyond excited. Today is the first day of this week that I've began feeling human. Still drained of energy but I'm assuming it's because my muscles are in shock from laying around for 5 days. I slept so long last night. Fell asleep around 2:40am and woke up at 9:30 from back and stomach pain...But after grabbing a heating pad I was out again until 2:30pm!! When I woke up I was hungry so I made myself get up and realized how much better I felt! I was in shock! I thought it must be a phase and I'll probably feel worse as the day went on but it never happened. I still caved and took my adderall at 7:30 but I had stuff I wanted to do and wanted more focus. I still shouldn't have taken it, though. I should only be taking it for school or work purposes and nothing in between. It is what it is, I guess...Nothing I could do about it now. I just have to keep moving forward and attempt to get the adderall intake back in control. I have a feeling I could do it if I just start drinking some coffee instead or like a 5hr energy or something.

I know I still have A LOT ahead of me and a ways to go...but I feel like today was a huge turning point for me and I finally have hope again. I hope each day is like this and only gets better from here. It would suck to wake up tomorrow and feel crummy again!

Comments
Post a Comment
547913_tn?1317359267
by jimi1822, Feb 01, 2013
AweSome on the Vicodin detox, Good Job =0) Please be careful with taking Adderall as it is an amphetamine and schedule 2 narcotic and should only be taken it therapeutic doses with people who suffer from ADHD and people suffering from Narcolepsy. Please be very careful and try not to substitute one drug for the other. Vicodin detox can be a long and tough road but being free from being dependent on a substance is truly Rewarding getting your life back. For energy try coffee or the 5 hour energy drink it isn't an Instant fix but it will certainly help. I truly know what your going through as I was dependent/addicted to Vicodin from 1992  - 1999 at the back end of my dependency I was taken 60 - 80 tablets a day and nearly died during the detox I put myself in the hospital and was there for 63 days and I am truly Blessed for now I am clean for 14 years and going strong. I am a EMT (Emergency Medical Technician) and going to St Johns University Paramedic program in March I'll be 54 years old March 12 =0) sorry for this post being so long Imjust wanted you to know there is a Light at the end of the tunnel and its most Wonderful InDeed. You have my heart felt Prayers and Blessings =0)

                                                                                                                        Carry On with Strength From Above!!!

                                                                                                                                jimi (lil wing =0)

4753943_tn?1359938169
by ItstheSky, Feb 01, 2013
Thank you for the kind words! I appreciate all of the encouragement and support. I'm definitely going to be careful with Adderall and eventually get off of it. It was given with me for ADHD. It's incredibly hard for me to focus in school and with homework. It's also really hard to stay focused at work. My brain is all over the place and I often forget what I'm doing or have to ask a customer to repeat themselves. It's like I'm mentally checked out whenever my brain really needs to be there. I am going to see a psychiatrist to see if there are alternatives for ADHD though because I don't want to be on adderall for longer than a year...I know it will be hell to get off of.
Congrats on getting your life back. Your story is very inspiring. I haven't been on Vicodin as long, but I completely identify with pills and prescriptions controlling my life. Right now I feel like my being and my personality is made up of prescription meds and it's no fun.
Thanks again!!!

-Skyler

547913_tn?1317359267
by jimi1822, Feb 01, 2013
Your soooo Welcome =0) I'm sorry I didn't know you suffer from ADHD my Prayers are with you and I know through counseling and and good Psychiatrist you will find a solution. Many prayers with school I'm sure you will do well ask your your Psychiatrist if he/she knows of a holistic alternative to Adderall I could relate to your brain being all over the place I sometimes experience the same thing as I'm sure I have a form of ADHD myself when I was younger in grade school I usually made the honour roll but my teachers often said I was the class clown and liked to entertain the other students LoL it's true school should be having fun as you Learn =0) your my Inspiration to Carry On, Thank You and always remember Dare To Be Different and be the Change you wish to see in the world =0)

                                                                                                                               jimi (lil wing =0)

4753943_tn?1359938169
by ItstheSky, Feb 01, 2013
"Be the change you wish to see in the world". I love that. =) I'm glad I inspire you to carry on it actually makes my journey with all of this feels so meaningful. Often times it's easy for people in this situation to ask "why me?" and not understand the purpose of having to go through something awful like battling addiction.
I definitely want to change my bag of prescription pills that controls me each day to holistic alternatives. I'm hoping my chiropractor has good natural suggestions for the pain.

Thanks again. =)

Post a Comment